MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Failure to Fold (1255); Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown/ not provided.If implanted; give date: n/a (not applicable).The intraocular lens was partially inserted and removed during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was partially inserted and removed during the same procedure.Phone: (b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the trailing haptic of an intraocular lens, model pcb00 came out first from the cartridge during a cataract surgery.Issue observed during insertion.As per follow-up was learned that the lens was stuck in cartridge.No patient injury reported.All the information available were submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
 
Additional Manufacturer Narrative
Additional information: section d-10: device available for evaluation: yes.Section d-10: returned to manufacturer on: 01/24/2020.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the product monofocal intraocular lens, model pcb, was returned at site on 01/24/2020.A visual inspection was performed to the device sample returned.The plunger and pushrod was observed in advanced position.No residues of lubricant material were observed on cartridge.The lens stuck in cartridge and lead haptic not folded was observed.The cartridge tip was observed in good conditions.The complaint issue was verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9520963
Report Number2648035-2019-01378
Device Sequence Number16913976
Product Code HQL
UDI-Device Identifier05050474558151
UDI-Public(01)05050474558151(17)211220
Combination Product (Y/N)Y
Initial Reporter CountrySE
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer02/04/2020
10/25/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date03/03/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005